On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative
Kojecká, Jitka
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 53-60 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34A25,  34C20
@article{120136,
     author = {Jitka Kojeck\'a},
     title = {On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {53-60},
     zbl = {0551.34003},
     mrnumber = {744700},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120136}
}
Kojecká, Jitka. On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 53-60. http://gdmltest.u-ga.fr/item/120136/

Borůvka O. Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Verlag der Wissenschaften. Berlin 1967. (1967) | MR 0236448

Stach K. Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Publ. Fac. Sci. UJEP, Brno, 478, 1966. (1966) | MR 0218636 | Zbl 0256.34007

Kojecká J. Lineare zweidimensionale Räume von stetigen Funktionen mit stetigen ersten Ableitungen, ACTA UP Olomouc, T 45 (1974). (1974) | MR 0379948

Kojecká Ј. Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative, ACTA UP Olomouc, T. 73 (1982). (1982) | Zbl 0534.34037